Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

My hands are shaking after my workout, please advice

Hey there. I was working out my biceps and triceps today for about thirty minutes. I take a pre-workout with creatine and a post workout with wheybolic. I m only 20-years-old, but i m getting great results from working out. Except after my workouts my hands shake uncontrollably. I just want to know if this is a health issue or it s normal?
Asked On : Thu, 3 Feb 2011
Answers:  2 Views:  659
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
Homeopath 's  Response
yes dear, muscle overuse is a common u also feel chilly?
Answered: Wed, 2 Mar 2011
I find this answer helpful
General & Family Physician Dr. JItendra Sharma's  Response
Shaking hands post work out. There are 2 main reason's- ur muscle is toned up and leads to ur hands shaking and the other reason being- hypoglycaemia (if u have worked out for long empty stomach, not having carbohydrates), it might lead to hand shaking.
Answered: Mon, 28 Feb 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor